Lexapro - has anyone had experience with this anti depressant?
I have social anxiety and general anxiety and took my first Lexapro 10 mg tablet today. I’m 42 and female. I’ve had social anxiety my whole life. Shortly after taking it I felt dizzy with a pressure feeling in my head. After about 3 hours I started feeling paranoid and felt like I was tuning into an old grey haired man. I felt like I was developing a split personality. And it the old man was telling me he’s the real me. I also felt like I was in a glass dome and far away from everything. Those weird feelings have gone but it’s now 2:55 am and I still can’t get to sleep. My ears are also ringing and my body keeps having jumpy movements. I had a shooting pain like a sharp pin in my heart area too it only lasted for a couple of seconds. Felt like s burning sharp shooting pain. Are these types of side effects normal? I feel like I shouldn’t take it again. I feel more depressed since taking it too. And more anxious.
Be the first to answer this question.